EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 37 months after a right total knee replacement procedure, the patient underwent a revision procedure for polyethylene wear and other unspecified issues.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: serial number item number and full description (b)(6) 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t (b)(6) 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5 (b)(6) 200-02-26 - three peg patella 26mm (b)(6) 201-78-81 - 3" trocar, mod.Hex 2pk the device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.